# SDR DALA2025060504298

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 36,969 hours, 14,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3815 -ATB- RETURNED TO MSP DUE TO CAPTAINS SLIDING WINDOW SQUEAL. CORRECTIVE ACTION: FOUND WATER DRAIN LINE STUCK BETWEEN WINDOW ASSY AND SEAL. REATTACHED DRAIN TUBE AND INSPECTED MATING SURFACES AND SEALS. CHECKS GOOD.
